Lyapunov functions and strict stability of Caputo fractional differential equations
作者: Ravi AgarwalSnezhana HristovaDonal O’Regan
作者单位: 1Department of Mathematics, Texas A&M University-Kingsville
2NAAM Research Group, King Abdulaziz University
3Plovdiv University
4School of Mathematics, Statistics and Applied Mathematics, National University of Ireland
刊名: Advances in Difference Equations, 2015, Vol.2015 (1), pp.1-20
来源数据库: Springer Nature Journal
DOI: 10.1186/s13662-015-0674-5
关键词: strict stabilityLyapunov functionsCaputo derivativesfractional differential equations
英文摘要: Abstract(#br)One of the main properties studied in the qualitative theory of differential equations is the stability of solutions. The stability of fractional order systems is quite recent. There are several approaches in the literature to study stability, one of which is the Lyapunov approach. However, the Lyapunov approach to fractional differential equations causes many difficulties. In this paper a new definition (based on the Caputo fractional Dini derivative) for the derivative of Lyapunov functions to study a nonlinear Caputo fractional differential equation is introduced. Comparison results using this definition and scalar fractional differential equations are presented, and sufficient conditions for strict stability and uniform strict stability are given. Examples are presented...
全文获取路径: Springer Nature  (合作)
影响因子:0.76 (2012)

  • fractional 分级的
  • stability 稳定性
  • differential 差动的
  • strict 精密的